MathSciNet Relay Station
MathSciNet bibliographic data
MR1631335 42C15 (15A18 15A60 47A13)
Zhou, Ding-Xuan The $p$-norm joint spectral radius for even integers. Methods Appl. Anal. 5 (1998), no. 1, 39–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement